Panadol Advance contains the active ingredient paracetamol. Paracetamol is a commonly used painkiller (analgesic) to treat all kinds of pain ranging from headaches, tooth pain, back pain, joint pain, sprains and strains and period pain. Paracetamol is a common ingredient in combination with cold & flu remedies. Paracetamol is also effective in treating fever. Paracetamol is generally well tolerated with minimal side effects.
Panadol Advance is suitable for adults and children aged six and onwards. It is a good starting point for anyone who hasn’t taken pain relief and is in some discomfort. Take paracetamol according to dosage instructions for the corresponding age group, and never take more than indicated. Do not take Panadol Advance with any other paracetamol-containing product.
Paracetamol interferes with chemicals in the brain that relays pain signals and regulates body temperature. Therefore, it can be used to treat the pain of various causes and treat fever. Paracetamol should be taken strictly according to dosage recommendations because overdosage of paracetamol can cause liver injury.
If you have severe liver or kidney disease, talk to your doctor before taking paracetamol.
Do not take Panadol Advance if you are sensitive or allergic to paracetamol or any other ingredients listed. Do not take Panadol Advance if you are sensitive or allergic to paracetamol or any other ingredients listed.
Paracetamol is generally very well tolerated with minimal side effects. As with all medications, there is the potential for serious side effects, such as an allergic reaction; stop taking paracetamol and seek urgent medical attention.
You should pay attention to symptoms associated with overdose, including abdominal pain, pale stools, dark urine, yellowing of the skin and eyes, vomiting and diarrhoea.
Was this helpful?
Was this helpful?